Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Itchy reddish spots on the skin . Reason?

I Have Red Dots That Appear And Disapear Randomly, They Seem To Be Connected With Changes In Heat And Cold . It Depends On How Hot Or Cold It Is, Sometimes Ill Get As Little As Ten To As Most As Uncountable. They Vary In Size And Itch Sometimes. Doesnt Matter On The Temp They Always Produce Heat Even If Its Really Hot Out. Once I Went To The Doctor For It They Said They Didnt Know, But My Skin Was Extremely Sensative And That They Didnt Know What It Was.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Dear,
i can imagine the situation when a doctor say they didnt know what it was :)
But anyways i have gathered from your question is that you are definitely suffering from Urticaria it will need a formal discusion to reach to a final type of it but i think cold or cholinergic urticarias must be differentiated at this point.
You have to do some labs aswel like a FBC,LFTS and a Urine R/E.
But the good news is you can use certain anti histamines in the meanwhile
like Tablet Fexofenadine 180mg daily in the day and
Tablet Zyrtec 10 mg in the night for atleast 2-4 weeks before you come up with your results.
Dont get so hopeless just try to discuss it with a dermatologist that could it be certain type of urticaria and then i am sure he ll manage from there,
all the best
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor